# SDR HEEA0014932

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000113000
- Condition: Failed
- Location: Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF HAS NO POWER OUT, TRANSMITS ON WRONG FREQUENCY.
